Rocky Mountain Journal of Mathematics

Remainders, Singular Sets and the Cantor Set

James P. Hatzenbuhler and Don A. Mattson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 24, Number 4 (1994), 1439-1446.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072347

Digital Object Identifier
doi:10.1216/rmjm/1181072347

Mathematical Reviews number (MathSciNet)
MR1322237

Zentralblatt MATH identifier
0822.54021

Subjects
Primary: 54D40: Remainders

Keywords
Remainders of compactifications Cantor set singular sets

Citation

Hatzenbuhler, James P.; Mattson, Don A. Remainders, Singular Sets and the Cantor Set. Rocky Mountain J. Math. 24 (1994), no. 4, 1439--1446. doi:10.1216/rmjm/1181072347. https://projecteuclid.org/euclid.rmjm/1181072347


Export citation

References

  • G. Cain, Mappings with prescribed singular sets, Nieuw. Arch. Wisk. 17 (1969), 200-203.
  • G. Cain, R.F. Chandler, and G.D. Faulkner, Singular sets and remainders, Trans. Amer. Math. Soc. 268 (1981), 161-171.
  • R.E. Chandler, Hausdorff compactifications, Lecture Notes in Pure and Appl. Math., No. 23, Marcel Dekker, Inc., New York, 1976.
  • R.E. Chandler and F. Tzung, Remainders in Hausdorff compactifications, Proc. Amer. Math. Soc. 70 (1978), 196-202.
  • B. Diamond, Almost rimcompact spaces, Topology Appl. 25 (1987), 81-91.
  • J. Hatzenbuhler and D.A. Mattson, Spaces for which all compact metric spaces are remainders, Proc. Amer. Math. Soc. 82 (1981), 478-480.
  • J.R. McCartney, Maximum zero-dimensional compactifications, Proc. Camb. Phil. Soc. 68 (1970), 653-661.
  • K.D. Magill, Jr., A note on compactifications, Math. Z. 94 (1966), 322-325.
  • M. Rayburn, On Hausdorff compactifications, Pacific J. Math. 44 (1973), 707-714.
  • --------, Compactifications with almost locally compact outgrowth, Proc. Amer. Math. Soc. 106 (1989), 223-229.
  • J.W. Rogers, Jr., On compactifications with continua as remainders, Fund. Math. 70 (1971), 7-11.
  • Y. Unlü, Spaces for which the generalized Cantor space $2^J$ is a remainder, Proc. Amer. Math. Soc. 86 (1982), 673-678.